Контакты

Адрес: Россия, 362027, Владикавказ,
ул. Ватутина, д. 53
Тел.: (8672) 53-98-61
E-mail: backoffice@smath.ru

 

Яндекс.Метрика

Публикации

Фильтр
Название:
Год издания:  по 
Тип публикации:
  

  • Arutyunov A., Dykhta V., Lobo Pereira F. Necessary Conditions for Impulsive Nonlinear Optimal Control Problems without a priori Normality Assumptions // Journal of optimization theory and appl. 2005. V.124, №1. P. 55-77.

  • Arutyunov A., Karamzin D., Pereira F. A nondegenerate maximum principle for the optimal control problem with state constraints// SIAM J.Control Optim. 2005. V. 43. № 5, P.1812-1843.

  • Arutyunov A., Pereira F.L. Second-Order Necessary Optimality Conditions for Problems without A Priori Normality Assumptions // Mathamatics of Operations Research.– 2006.–Vol. 31, № 1.– P. 1-12.

  • Arutyunov A.V., Avakov E.R., Izmailov A.F. Directional regularity and metric regularity// SIAM J. Optim.–2007.–V. 18, № 3.– P. 810-833.

  • Arutyunov A.V., Avakov E.R., Izmailov A.F. Necessary Optimality Conditions for Constrained Optimization Problems under Relaxed Constraint Qualifications // Math. Progam. 2008. Ser.A. V. 114. P. 37-68 .

  • Arutyunov A.V., Izmailov A.F. Sensitivity Analysis for Cone-Constrained Optimization Problems Under the Relaxed Constraint Qualifications // Math. Of Oper. Research.– 2005. V.30, №2, pp.333-353.

  • Arutyunov A.V., Pereira F.L., Karamzin D.Yu. A nondegenerate maximum principle for the impulse control problem with state constraints // SIAM Journal on Control, 2005, 43, №5, 1812-1843.

  • Basaeva E. K., Kusraev A. G., Kusraeva Z. A., Pliev M. A., Tabuev S. N., Tasoev B. B. Operators in vector lattices and section spaces. Vladikavkaz, 2011. 40 p. (Preprint / SMI VSC RAS; № 2)

  • Berestovskii V.N., Nikitenko E.V., Nikonorov Yu.G. Classification of generalized normal homogeneous Riemannian manifolds of positive Euler characteristic// Different. Geometry Appl. 2011. Vol. 29, No. 4. P. 533-546

  • Berestovskii V.N., Nikonorov Yu.G. Generalized normal homogeneous Riemannian metrics on spheres and projective spaces // Ann. Glob. Anal. Geom. 2014. V. 45, N 3. P. 167–196.

  • Bogachev I.V., Dudarev V.V., Nedin R.D., Vatulyan A.O. Identification of inhomogeneous residual stress state in elastic cylinder within the framework of plane strain // Advanced Materials Research. 2014. Vol. 996. P. 404-408.

  • Bogachev I.V., Vatulyan А.О., Yavruyan O.V. Reconstruction of inhomogeneous properties of orthotropic viscoelastic layer // International Journal of Solids and Structures. – 2014. – V.51.– P. 2238-2243.

  • Bogun V.V., Kozlov G.E., Smirnov E.I., Uvarov A.D. Nonoblateness of a generating cone in sh-space and its application // Research and Communications in Mathematics and Mathematical Sciences, 2014. V. 4 (2). P. 2-11

  • Bogun V.V., Kozlov G.E., Smirnov E.I., Uvarov A.D. Nonoblateness of a generating cone in sh-space and its application // Research and Communications in Mathematics and Mathematical Sciences. 2014. V. 4 (2). P. 2-11.

  • Bonet J., Meise R., Melikhov S.N. A comparision of two different ways to define classes of ultradifferentiable functions // Bull. Belg. Math. Soc. Simon Stevin. 2007. V.14.–Р. 425-444.

  • Buskes G., Kusraev A. G. Representation and extension of orthoregular bilinear opera-tors // Владикавк. мат. журн.–2007.–Т. 9, № 1.–С. 16-29.

  • Dudarev V., Vatulyan A. On the reconstruction of inhomogeneous prestress fields // ZAMM – Journal of Applied Mathematics and Mechanics// Zeitschrift für Angewandte Mathematik und Mechanik. 2011. Vol. 91, Iss. 6. P. 485-492

  • Dudarev V.V., Nedin R.D., Vatulyan A.O. Nondestructive identification of inhomogeneous residual stress state in deformable bodies on the basis of the acoustic sounding method // Advanced Materials Research. 2014. Vol. 996. P. 409-414.

  • Govorukhin V. N., Morgulis A. B., Vladimirov V. A. Planar inviscid flows in a channel of finite length: washout, trapping and self-oscillationsof vorticity // J. Fluid Mech. 2010. Vol. 659. P. 420-472.

  • Gumenchuk A.V., Pliev M. A., Popov M.M. Extensions of orthogonally additive operators // Mat. Studii. 2014. Vol. 41, No. 2. P. 214-219.


21 - 40 из 951
Начало | Пред. | 1 2 3 4 5 6 7 8 9 10 11 | След. | КонецВсе

 
  | Новости | Общие сведения | Нормативные документы | Структура | Научная деятельность | Образовательная деятельность | Издательство | Библиотека | Вакансии |  
© 1999-2017 Южный математичкский институт, создание сайта - студия "Рувас".